CSpace
HIGHLY IRREGULAR DIGRAPHS
ALAVI, Y; LIU, JQ; WANG, JF
1993-02-22
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume111Issue:1-3Pages:3-10
AbstractA connected digraph D is highly irregular if the vertices of out-neighborhood of each vertex v is-an-element-of V(D) have different out-degrees. In this paper, we investigate some problems concerning the existence of highly irregular digraphs with special properties, with particular focus on highly irregular directed trees as well as their independence numbers.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1993KU33300002
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:12[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28515
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ALAVI, Y,LIU, JQ,WANG, JF. HIGHLY IRREGULAR DIGRAPHS[J]. DISCRETE MATHEMATICS,1993,111(1-3):3-10.
APA ALAVI, Y,LIU, JQ,&WANG, JF.(1993).HIGHLY IRREGULAR DIGRAPHS.DISCRETE MATHEMATICS,111(1-3),3-10.
MLA ALAVI, Y,et al."HIGHLY IRREGULAR DIGRAPHS".DISCRETE MATHEMATICS 111.1-3(1993):3-10.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ALAVI, Y]'s Articles
[LIU, JQ]'s Articles
[WANG, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[ALAVI, Y]'s Articles
[LIU, JQ]'s Articles
[WANG, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ALAVI, Y]'s Articles
[LIU, JQ]'s Articles
[WANG, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.